Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 347931, 10 pages
http://dx.doi.org/10.1155/2015/347931
Research Article

Stability of Switched Server Systems with Constraints on Service-Time and Capacity of Buffers

Beijing Key Lab of Urban Intelligent Traffic Control Technology, North China University of Technology, Beijing 100144, China

Received 6 February 2015; Revised 18 May 2015; Accepted 20 May 2015

Academic Editor: Sebastian Anita

Copyright © 2015 Li Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li Wang, Zhonghe He, and Chi Zhang, “Stability of Switched Server Systems with Constraints on Service-Time and Capacity of Buffers,” Mathematical Problems in Engineering, vol. 2015, Article ID 347931, 10 pages, 2015. doi:10.1155/2015/347931